Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 
 

 

Diffusion processes in a composite environment


Author: S. Ya. Makhno
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 94 (2016).
Journal: Theor. Probability and Math. Statist. 94 (2017), 137-149
MSC (2010): Primary 60J60, 60J55, 60J65
DOI: https://doi.org/10.1090/tpms/1014
Published electronically: August 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the weak convergence of solutions of stochastic equations in a space with barriers are obtained. It is assumed that the number of barriers grows to infinity and in the limit they fill an entire segment. An equation for the limit process is given.


References [Enhancements On Off] (What's this?)

  • [1] Kôsaku Yosida, Functional analysis, 4th ed., Springer-Verlag, New York-Heidelberg, 1974. Die Grundlehren der mathematischen Wissenschaften, Band 123. MR 0350358
  • [2] J.-F. Le Gall, One-dimensional stochastic differential equations involving the local times of the unknown process, Stochastic analysis and applications (Swansea, 1983) Lecture Notes in Math., vol. 1095, Springer, Berlin, 1984, pp. 51–82. MR 777514, https://doi.org/10.1007/BFb0099122
  • [3] S. Ya. Makhno, Stochastic Equations. Limit Theorems, ``Naukova dumka'', Kyiv, 2012. (Russian)
  • [4] M. I. Portenko, \cyr Protsesi difuzīï v seredovishchakh z membranami, \cyr Trudi Īnstitutu Matematiki Natsīonal′noï Akademīï Nauk Ukraïni [Proceedings of the Institute of Mathematics of the National Academy of Sciences of the Ukraine], vol. 10, Natsīonal′na Akademīya Nauk Ukraïni, Īnstitut Matematiki, Kiev, 1995 (Ukrainian, with Ukrainian summary). MR 1356720
  • [5] S. B. Stechkin, A refinement of a proof in the book by V. I. Glivenko ``Stieltjes integral'', Uspehi Matem. Nauk 3b (1948), no. 6, 213-215. (Russian)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J60, 60J55, 60J65

Retrieve articles in all journals with MSC (2010): 60J60, 60J55, 60J65


Additional Information

S. Ya. Makhno
Affiliation: Institute of Mathematics, National Academy of Science of Ukraine, Tereshchenkivs’ka Street, 3, 01030 Kyiv, Ukraine
Email: smakhno@gmail.com

DOI: https://doi.org/10.1090/tpms/1014
Keywords: Stochastic equation, local time of a process, limit theorem, weak convergence
Received by editor(s): June 9, 2015
Published electronically: August 25, 2017
Additional Notes: The author was supported by grant # 09-01-14 from NANU–RFFI
Article copyright: © Copyright 2017 American Mathematical Society